# SDR 2016FA0000339

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: General aviation
- Aircraft: N94RW
- Make and model: Cessna 414A
- Aircraft serial: 414A0662
- Aircraft time: 6,010 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 510010951
- Condition: Corroded
- Location: Oxygen System
- Part time: 6,010 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INITIATING COMPLIANCE WITH REQUIREMENTS FOR 5 YEAR OXYGEN CYLINDER HYDRO-STATIC TEST, IT WAS NOTED THE AIRCRAFT HAD AN EXCESSIVE LEAK OF CYLINDER PRESSURE WHEN THE SYSTEM WAS CHARGED TO THE O2 OUTLETS. AFTER FURTHER INSPECTION, IT WAS NOTED THE LEAKAGE WAS NOT COMING FROM AN OUTLET ITSELF, HOWEVER IT WAS LEAKING BEHIND THE INTERIOR SIDEWALL, PILOTS SIDE, JUST AFT OF THE LH COCKPIT PARTITION. FURTHER INSPECTION REVEALED THAT O2 TUBE CESSNA PART NUMBER 5100109-51 HAD TWO AREAS OF CORROSION WHICH LEAD TO THE OUTER WALL OF THE TUBING HAVING A HOLE WHERE IT WAS ROUTED TOO CLOSE TO THE AIR DUCT. THIS TUBE WAS THE SUPPLY TO THE CABIN OUTLETS AND WOULD HAVE CAUSED THE O2 SUPPLY TO THE CREW TO BE DEPLETED WITHIN A MINUTE OR LESS. OTHER CORROSION WAS NOTED ON THE AIR DUCT AND STRINGERS IN THE AREA OF THE DEFECTS. A MORE DIRECT PERIODIC INSPECTION OF THIS AREA OR SPACING AND LINE PROTECTION WOULD MOST LIKELY ILLUMINATE THE DEFECT FORM PROGRESSING TO THIS STAGE. THE O2 SYSTEM INCLUDING MASKS, OUTLETS, CYLINDER, FLOW AND OPERATION WERE LAST INSPECTED AT ANNUAL INSPECTION COMPLETED 02/01/2016 WITHOUT DEFECTS.
